# SDR QXEA0001093

- Difficulty date: April 11, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO CHAFED AREAS AT FORWARD END OF LT WING STRAP,  LOCATED AT STATION 1700.  REPAIRED IAW HORIZON AIR EA 4-57-400.
